How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

My mother-in-law is displaying symptoms of delirium

Customer Question

my mother-in-law is displaying symptoms of delirium suddenly, with in the last day or so after she took prescribed painkiller for back pain. She was taking Tylenol with codine and was very nauseous and dizzy, so stopped taking it. Was the prescribed Taradol(?) and that makes her very tired and has been sleeping continuously, without eating or drinking so she stopped last night?
Goes through states of confusion during conversations. Having trouble remembering facts, times, etc.
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 3 months ago.


Stop the toradol and call her doctor.

If the doctor is not available, take her to the ER.

You don't know if this is the only cause, and it can be more than just the medications.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

Related Medical Questions